Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

An inequality for the distribution of a sum of certain Banach space valued random variables


Author: J. Kuelbs
Journal: Bull. Amer. Math. Soc. 80 (1974), 549-552
MSC (1970): Primary 60B05, 60B10, 60F10; Secondary 28A40
DOI: https://doi.org/10.1090/S0002-9904-1974-13492-0
MathSciNet review: 0391213
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60B05, 60B10, 60F10, 28A40

Retrieve articles in all journals with MSC (1970): 60B05, 60B10, 60F10, 28A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13492-0